I don't know where else to go or who to ask, I hope this place is still active.
My feet and hands have been going numb for the last 6 months, at least. It started only when I was lying down to go to sleep, but now it happens throughout the day, still when I go to bed, but also at other times. I can't lie on my side because my arms will be numb in just a second or two. Even on my back with my hands at my sides, my hands will go numb or feel tingling.
I was injecting vit. B 12 for one month, and that has done nothing. Also took iron pills, went to the chiropractor for 2 months, even saw an accupuncturist. I'm on my last straw. I don't have insurance, but the last clinic doc I saw asked ME what I thought what happening. Well, isn't that why you're the doctor and I'm not??
I'm otherwise totally healthy, good weight, good heart rate, etc.
im also having the same problems along with my hands n ankles both get swollen n my elbow swells up n now recently my whole body has started to ache in every joint i have .going to have a nerve test next week ill post what the results say .good luck . also try to get ur blood work done for athritis n ur said rate
This is a thyroid forum; do you have a thyroid condition? While some people with thyroid conditions are deficient in B12 and/or iron, there are other things that can cause the numbness and they should probably be checked out.
How many injections of B12 did you do in one month?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.